# SDR DALA2017050403545

- Difficulty date: May 4, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1158
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AFT FACE BS 1158  LONGERON 2L IN THE AFT ACCESSORY COMPARTMENT.  REPLACED IAW SRM 51-41-05, AND 51-41-02.
